English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2185632      Online Users : 2
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.
National Chung Hsing University Institutional Repository - NCHUIR > 理學院 > 統計學研究所 > 依資料類型分類 > 期刊論文 >  Maximum likelihood estimation for multivariate skew normal mixture models

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/133589

標題: Maximum likelihood estimation for multivariate skew normal mixture models
作者: Lin, T.I.
關鍵字: EM algorithm;Multivariate truncated normal distributions;Skew normal;mixtures;Stochastic representation;em algorithm;t-distribution;distributions
日期: 2009
Issue Date: 2012-12-14 10:05:48 (UTC+8)
關連: Journal of Multivariate Analysis, Volume 100, Issue 2, Page(s) 257-265.
摘要: This paper provides a flexible mixture modeling framework using the multivariate skew normal distribution. A feasible EM algorithm is developed for finding the maximum likelihood estimates of parameters in this context. A general information-based method for obtaining the asymptotic covariance matrix of the maximum likelihood estimators is also presented. The proposed methodology is illustrated with a real example and results are also compared with those obtained from fitting normal Mixtures. (C) 2008 Elsevier Inc. All rights reserved.
Relation: Journal of Multivariate Analysis
Appears in Collections:[依資料類型分類] 期刊論文
[依教師分類] 林宗儀
[依教師分類] 林宗儀

loading Web of Knowledge data....

Files in This Item:

File SizeFormat






聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback